Alert archive / New Jersey / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 105, NWS Philadelphia/Mount Holly

October 2, 2018Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Oct 2, 2018, 7:23 PM EDT for Sussex County, New Jersey. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2018, 7:23 PM EDT (23:23 UTC)
Expired
Oct 2, 2018, 8:15 PM EDT
In force
52 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 141 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 4:57 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

472 
WUUS51 KPHI 022323
SVRPHI
NJC037-030015-
/O.NEW.KPHI.SV.W.0105.181002T2323Z-181003T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
723 PM EDT TUE OCT 2 2018

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Sussex County in northwestern New Jersey...

* Until 815 PM EDT.

* At 722 PM EDT, a severe thunderstorm was located near Pecks Pond,
  or 14 miles west of Montague, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Port Jervis, Newton, Montague, Hopatcong, Franklin, Hamburg,
  Ogdensburg, Sussex, Milford, Branchville, Andover, Flatbrookville,
  High Point, Lake Mohawk, Greendell, Five Points, Pellettown,
  Crandon Lakes and Hainesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

&&

A tornado watch remains in effect until 1100 PM EDT for northeastern
Pennsylvania. A tornado watch also remains in effect until midnight
EDT for northern and northwestern New Jersey.

LAT...LON 4127 7450 4104 7455 4099 7461 4091 7476
      4108 7494 4110 7499 4116 7490 4121 7486
      4124 7486 4132 7480 4132 7477 4135 7475
      4135 7468
TIME...MOT...LOC 2322Z 284DEG 23KT 4126 7507 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

o'Hara
2 follow-up statements
603 
WWUS51 KPHI 022342
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
742 PM EDT TUE OCT 2 2018

NJC037-030015-
/O.CON.KPHI.SV.W.0105.000000T0000Z-181003T0015Z/
Sussex NJ-
742 PM EDT TUE OCT 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SUSSEX COUNTY...

At 741 PM EDT, a severe thunderstorm was located over Dingmans Ferry,
or 7 miles southwest of Montague, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Port Jervis, Newton, Montague, Franklin, Hamburg, Ogdensburg, Sussex,
Milford, Branchville, Andover, Flatbrookville, High Point, Lake
Mohawk, Greendell, Five Points, Pellettown, Crandon Lakes and
Hainesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM EDT for northeastern
Pennsylvania. A tornado watch also remains in effect until midnight
EDT for northwestern New Jersey.

LAT...LON 4127 7453 4108 7457 4102 7462 4093 7478
      4108 7494 4110 7499 4116 7490 4121 7486
      4124 7486 4132 7480 4132 7477 4135 7475
      4134 7468
TIME...MOT...LOC 2341Z 278DEG 23KT 4124 7490 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

PO
441 
WWUS51 KPHI 022358
SVSPHI

Severe Weather Statement
National Weather Service MOUNT HOLLY NJ
758 PM EDT TUE OCT 2 2018

NJC037-030015-
/O.CON.KPHI.SV.W.0105.000000T0000Z-181003T0015Z/
Sussex NJ-
758 PM EDT TUE OCT 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SUSSEX COUNTY...

At 757 PM EDT, a severe thunderstorm was located over Dingmans Ferry,
or near Montague, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Port Jervis, Newton, Montague, Franklin, Hamburg, Ogdensburg, Sussex,
Milford, Branchville, Andover, Flatbrookville, High Point, Lake
Mohawk, Greendell, Five Points, Pellettown, Crandon Lakes and
Hainesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM EDT for northeastern
Pennsylvania. A tornado watch also remains in effect until midnight
EDT for northwestern New Jersey.

LAT...LON 4127 7453 4108 7457 4102 7462 4093 7478
      4108 7494 4110 7499 4116 7490 4121 7486
      4124 7486 4132 7480 4132 7477 4135 7475
      4134 7468
TIME...MOT...LOC 2357Z 282DEG 17KT 4124 7485 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

amc

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 5:07 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Oct 2, 5:07 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
507 PM EDT Tue Oct 2 2018

.SYNOPSIS...
Low pressure to our north will move offshore tonight as a trailing
cold front sinks south across our region tonight. High pressure on
Wednesday will be followed by a somewhat stronger cold front which
is expected to cross the area Thursday afternoon and evening. High
pressure will again build into the Northeast and mid-Atlantic for
Friday. High pressure will continue to dominate our weather through
the weekend and into early next week as an upper level ridge builds
along the East Coast.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Tornado watch has been expanded into northwest NJ. The tornado
watch for PA continues through 11 PM. The tornado watch in NJ is
through midnight.

The very warm and humid airmass which remains over the region
will be the fuel for thunderstorms through late this evening.
Stationary front is currently just North of our region, with the
surface low propagating into NY currently. The cold front will
arrive this evening/overnight as the low gets further east.

Scattered showers and a few thunderstorms have developed well
ahead of the front These may continue, especially north of the
I78 corridor, through the afternoon. However, it appears the
highest chances for thunderstorms, and the greatest risk for
severe will come just ahead of the front after 21Z/5 PM EDT
today.

Still looks like there will be considerable instability, though
it may not be surface based given the persistent low clouds
along and north of the I78 corridor. Consequently, it seems the
lower CAPE values of the GFS, with MU CAPE around 1000 J/kg in
these areas, is probably more representative than the higher
values depicted in the RAP and NAM. There will be 30-35 kt of
0-6 km Bulk Shear. Highest risk for both damaging winds and
heavy rain should remain along and north of the I78 corridor
into this evening. There is a window of a tornado threat as
model soundings show some veering profiles, especially within
the lowest 3 km.

Late tonight, once the storms and front are through the region,
should see conditions clear out. There is some risk for another
round of fog late tonight, however, some dry air advection
behind the front may limit fog development.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
High pressure builds in tomorrow leading to a tranquil day
across the region. The previously mentioned cold front will be
rather weak by the time it reaches our region, so limited cold
air advection is expected behind it. Thus, temperatures tomorrow
should remain above normal, with highs from the upper 60s to
lower 80s across the region.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Wednesday night through Thursday night...The main concern during
this time frame will be the cold frontal passage during Thursday
afternoon and evening. An upper-level ridge will have begun to build
over the southeast US as an upper trof brushes by to the north.
There does not appear to be much large-scale forcing for UVV over
the mid-Atlantic area. However, with temperatures forecast to rise
into the 80s and dewpts in the mid to upper 60s, there should be
instability to kick off a few thunderstorms along and ahead of the
cold front. Timing of the frontal passage appears to be roughly mid-
to late afternoon for the Poconos, early evening for the PHL
vicinity, and mid- to late-evening for northern Delmarva. Precip
should be mostly over after midnight except possibly for
Delmarva.

Friday through Monday...

In the big picture, an upper level ridge will be building along the
east coast through the weekend with a trough in the western CONUS.
This should bring the area mostly dry and fair weather.

In terms of the specifics, to start the period Friday a cold front
will be situated near or just south of the area with high pressure
building in to the north. This will result in NE flow with cooler
temperatures under a mix of sun and clouds. Highs will be mostly in
the 70s except 60s over the southern Poconos and NW NJ.

Heading into the weekend the surface ridging looks to set up right
along the coast Saturday as low pressure tracks north well to our
west into the Great Lakes. This should keep temperatures near
seasonal at least through Saturday as the warmer air will be
directed well to our west. Skies will be variable and it's possible
there could be a few isolated showers over northern and western
parts of the CWA but otherwise it will be dry. By Sunday into
Monday, temperatures should start to warm up as the surface high
moves off the coast.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY and surrounding areas.

Tonight...Scattered SHRA/TSRA mainly for KABE, KRDG, and KTTN, but
possible father south along the I-95 corridor, through midnight.
MVFR or IFR conditions possible in fog and stratus after 06z. Except
for thunderstorm wind gusts, light south winds shifting NW expected
through the overnight hours.

Wednesday...VFR conditions expected. NW winds from 5 to 10 knots.

Outlook...

Wednesday night...Mainly VFR. Variable wind 5 knots or less.

Thursday...Mostly VFR, with a chance of afternoon showers and
thunderstorms, mainly around KRDG and KABE. Southwest wind 5 to 10
knots.

Thursday night...Mostly VFR. A chance of evening showers and
thunderstorms, mainly around KRDG and KABE. West wind 5 to 10 knots
becoming northwest.

Friday...Mainly VFR. Northeast wind 5 to 10 knots.

Saturday and Sunday...Mainly VFR. Light and variable wind.

&&

.MARINE...
Small Craft Advisory conditions will develop on the ocean waters
this afternoon, and will continue through tonight. Conditions remain
below advisory levels on DE Bay. Showers and thunderstorms possible
on the waters late this afternoon and this evening.

Outlook...

Wednesday night through Thursday night...No marine headlines
are anticipated.

Friday and Saturday...A northeast wind around 10 to 15 knots may
cause waves to build to 4-6 feet on our ocean waters.

Sunday...Sub-SCA conditions are expected.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 10 AM EDT Wednesday for ANZ450>455.

&&

Synopsis...AMC
Near Term...Johnson
Short Term...Johnson
Long Term...AMC/Fitzsimmons
Aviation...AMC/Staarmann
Marine...AMC/Johnson
Hazardous weather outlook, Oct 2, 5:04 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
504 PM EDT Tue Oct 2 2018

PAZ054-055-060>062-032115-
Carbon-Monroe-Berks-Lehigh-Northampton-
504 PM EDT Tue Oct 2 2018

...TORNADO WATCH 392 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

In addition, storms through this evening may be capable of producing
heavy rain leading localized flooding, primarily in poor drainage
areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-008-032115-
Sussex-Warren-Morris-
504 PM EDT Tue Oct 2 2018

...TORNADO WATCH 394 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

In addition, storms will be capable of producing heavy rain leading
to localized flooding, primarily in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ009-010-012-015-PAZ101>106-032115-
Hunterdon-Somerset-Middlesex-Mercer-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
504 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Some thunderstorms through this evening may be severe. The primary
hazard will be damaging winds. In addition, storms will be capable
of producing heavy rain leading to localized flooding, primarily in
poor drainage areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071-
032115-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Western Monmouth-Eastern Monmouth-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-
504 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-032115-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
504 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Oct 2, 2:26 PM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
226 PM EDT TUE OCT 2 2018

NJZ001-021915-
Sussex-
226 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

At 225 PM EDT, a strong thunderstorm was located over Dingmans Ferry,
or 7 miles southwest of Montague, moving east at 40 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Port Jervis, Montague, Franklin, Hamburg, Sussex, Branchville,
Flatbrookville, High Point, Vernon Valley, Five Points, Pellettown,
Crandon Lakes, Highland Lake and Hainesville.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4120 7437 4114 7445 4107 7495 4111 7497
      4116 7490 4128 7484 4135 7475 4135 7472
      4136 7470
TIME...MOT...LOC 1825Z 250DEG 33KT 4123 7491

PO
Special weather statement, Oct 2, 3:14 PM EDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
314 PM EDT TUE OCT 2 2018

NJZ001-008-022000-
Morris-Sussex-
314 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORRIS AND CENTRAL
SUSSEX COUNTIES...

At 313 PM EDT, a strong thunderstorm was located over Five Points, or
near Newton, moving east at 40 mph.

Winds up to 40 mph are possible with this storm.

This storm will be near...
  Branchville around 320 PM EDT.
  Hopatcong, Lake Mohawk and Pellettown around 325 PM EDT.
  Ogdensburg around 330 PM EDT.
  Franklin and Hamburg around 335 PM EDT.
  Highland Lake and Green Pond around 340 PM EDT.
  Upper Greenwood Lake around 350 PM EDT.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4120 7437 4110 7449 4107 7449 4104 7450
      4105 7445 4102 7443 4103 7442 4099 7429
      4096 7482 4106 7493 4112 7495 4124 7444
TIME...MOT...LOC 1913Z 258DEG 37KT 4105 7483

PO
Special weather statement, Oct 2, 5:52 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
552 PM EDT TUE OCT 2 2018

PAZ054-055-022245-
Monroe-Carbon-
552 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND
SOUTHWESTERN MONROE COUNTIES...

At 552 PM EDT, a strong thunderstorm was located near Slocum, or 10
miles north of Hazleton, moving east at 25 mph.

Winds up to 45 mph and half inch hail are possible with this storm.

Locations impacted include...
Mount Pocono, Jim Thorpe, Weatherly, Pocono Pines, Gilbert, Pocono
Raceway, Lake Harmony, Blakeslee, Penn Forest Reservoir, Long Pond,
Albrightsville, Kresgeville, Christmans, Sun Valley, Jonas,
Meckesville, Stoddartsville, Effort and Merwinsburg.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4113 7535 4088 7545 4091 7576 4096 7586
      4098 7584 4101 7573 4103 7574 4105 7577
      4109 7577 4113 7569 4112 7565 4115 7561
TIME...MOT...LOC 2152Z 279DEG 22KT 4110 7596

PO
Local storm report, Oct 2, 7:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
707 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     1 E KIDDER TWP          41.06N  75.67W
10/02/2018                   CARBON             PA   911 CALL CENTER

            A COUPLE OF TREES REPORTED DOWN IN KIDDER TOWNSHIP.
            TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1801637

STAARMANN

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 2:26 PM EDTSpecial Weather StatementPHISussex49 min
Oct 2, 3:14 PM EDTSpecial Weather StatementPHISussex46 min
Oct 2, 7:22 PM EDTSevere Thunderstorm WarningPHIWarren53 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.